MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G56235
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = radiology tech.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unspecified veterinary procedure on an unknown animal species, the hub separated from a flexor high-flex ansel guiding sheath's dilator.Additional information has been requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 01mar2022.The event occurred in a veterinary training college.The hub separated from the dilator while flushing the device, during preparation on the back table.The intended access site was the right femoral artery for advancement into the aorta, across the patent ductus arteriosus, and into the pulmonary artery; however the device did not make patient contact.Another sheath was used to complete the procedure.There were no adverse effects to the animal.
 
Event or Problem Description
No additional information has been received since the last report was submitted.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during an unspecified veterinary procedure on an unknown animal species, the hub separated from a flexor high-flex ansel guiding sheath's dilator.Additional information was received 01mar2022.The event occurred in a veterinary training college.The hub separated from the dilator while flushing the device, during preparation on the back table.The intended access site was the right femoral artery for advancement into the aorta, across the patent ductus arteriosus, and into the pulmonary artery; however, the device did not make patient contact.Another sheath was used to complete the procedure.There were no adverse effects to the animal.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The dilator and hub were separated.A document-based investigation evaluation was performed.The investigation found that the affected component is supplied to cook from an external supplier.Cook requested that the supplier investigate this occurrence.The supplier concluded that the tubing was not loaded into the proper location in the injection mold.Given the supplier investigation conclusion, all dilator subassembly lots and final lots were reviewed for related non-conformances and complaints received from the field.The search revealed no relevant non-conformances on any of the subassembly or final lots.Additionally, there have been no related complaints received on the final lots.Therefore, this manufacturing deficiency, at the supplier level, is believed to be an isolated event.There is no evidence that additional product is affected.The product ifu instructs, ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ the information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that the device was manufactured out of specification; however, there is no evidence of additional non-conforming devices in-house or in the field.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing/quality control deficiency contributed to this incident.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key13549624
Report Number1820334-2022-00246
Device Sequence Number5187049
Product Code DYB
UDI-Device Identifier00827002562356
UDI-Public(01)00827002562356(17)240602(10)14002115
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberG56235
Device Catalogue NumberKCFW-5.0-35-55-RB-HFANL1-HC
Device Lot Number14002115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/01/2022
05/31/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/07/2022
06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown